Séries trigonométriques et séries de Taylor

P. Fatou Paris

TBD mathscidoc:1701.33470

Acta Mathematica, 30, (1), 335-400, 1906.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:19 uploaded by actaadmin ] [ 84 downloads ] [ 0 comments ]
@inproceedings{p.1906séries,
  title={Séries trigonométriques et séries de Taylor},
  author={P. Fatou},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203019740243179},
  booktitle={Acta Mathematica},
  volume={30},
  number={1},
  pages={335-400},
  year={1906},
}
P. Fatou. Séries trigonométriques et séries de Taylor. 1906. Vol. 30. In Acta Mathematica. pp.335-400. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203019740243179.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved